# SDR UALA2012091305154

- Difficulty date: September 12, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126U1
- Part serial: 716
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-4 DOOR SLIDE PRESSURE LOW, READS 1384 PRESSURE.  INSTALLED NEW SLIDE IAW B757-200 AMM.
